# SDR CALA2025070306177

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737824
- Aircraft serial: 31594
- Aircraft time: 73,851 hours, 26,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABNORMAL ODOR SEEMS TO BE COMING FROM LEFT PACK WHEN BLEED SOURC E WAS ENGINE 1.   RAN LEFT PACK ON HIGH NO SMELLS NOTED, PER FIM 2100 TASK 806.  NEW ENGINE INSTALLED.  ODORS IN CABIN ARE NOT UNCOMMON, THESE CONDITIOS ARE NOT A FAULT.
